Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

On truncated generalized Gibbs ensembles in the Ising field theory

dc.affiliationUniwersytet Warszawski
dc.contributor.authorPanfil, Miłosz
dc.contributor.authorMussardo, Giuseppe
dc.contributor.authorEssler, Fabian
dc.date.accessioned2024-01-25T15:49:22Z
dc.date.available2024-01-25T15:49:22Z
dc.date.issued2017
dc.description.financeNie dotyczy
dc.description.volume2017
dc.identifier.doi10.1088/1742-5468/AA53F4
dc.identifier.issn1742-5468
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/114886
dc.identifier.weblinkhttps://iopscience.iop.org/article/10.1088/1742-5468/aa53f4/pdf
dc.languageeng
dc.pbn.affiliationphysical sciences
dc.relation.ispartofJournal of Statistical Mechanics: Theory and Experiment
dc.relation.pages013103
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleOn truncated generalized Gibbs ensembles in the Ising field theory
dc.typeJournalArticle
dspace.entity.typePublication